# SDR CALA0700273

- Difficulty date: May 30, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 35,745 hours, 11,303 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNK
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY SEAT LIGHTS FROM ROW 7-14 WOULD NOT TEST.  MAINTENANCE REPAIRED CHAFED WIRES THAT WERE FOUND ON MID HEADER EXIT SIGN IAW SWP 20-10-13.
